A message board to discuss personal experiences of Crestor and its side effects.
I really really honestly dont ever think that the doctors will ever figure this one out! I doubt it..What a scary feeling!
Have a new doctor starting over it looks to be..I hope this guy doesnt take 5 years like the last moron.. I dont have 5 years to spare now!
The doctors dont understand this at all!
- Posts: 16
- Joined: Sat Jul 25, 2009 11:43 pm
- Location: Edmonton Alberta
please be more specific about the symptoms.....if you do we can possibly point you to info you can take along with you for the doctor...
if you read the first post in the following thread it is a list of the symptoms associated with many of the confirmed adverse effects of statin drugs..
- Posts: 463
- Joined: Wed Nov 28, 2007 1:13 pm
- Location: granbury, texas
Return to Crestor (rosuvastatin)
Who is online
Users browsing this forum: No registered users and 0 guests